# SDR YENA20141017228

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 40,021 hours, 14,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS REPORTED ON THE TOP SKIN PANEL 2 RIB-6-9, OF THE T/E OVERHANG.  REMOVED CORROSION IAW SRM 51-74-00.  JACKED ACFT AND REMOVED CORROSION FROM RT WING TOP SKIN AT THE T/E LOWER SURFACE RIB 7A. ACCOMPLISHED FINAL REPAIR IAW AIRBUS TD-J1-S2-31246-2014 ISSUE "B" AND EA PT20-57-029 WITH A14-654-01.
